# SDR DL72W951536

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 652163362
- Condition: Worn
- Location: Nr 4 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP, L/E SKIN WORN AT I/B END OF FLAP.  REPAIRED PER MM 575200, REMOVED WORN AREA INSTALLED INLAY AND DOUBLER.  AT HMV, SHOP INSPECTION.
